# SDR DALA2015071304340

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 38,443 hours, 26,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED AN EMERGENCY EXIT LIGHT ABOVE FWD F/A PANEL IS DIM WHEN ENTRY LIGHT IS TURNED ON.  FOUND BROKEN GROUND WIRE AT ATTACH LUG. REPAIRED THE WIRE.
